# SDR 00FDEA00451

- Difficulty date: July 13, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Purge Air Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT IN FLT.  PERFORMED PROC ON 2-7-14 TO STEP 14, LIGHT WENT OUT.  FOUND CLAMP ON PURGE AIRLINE TO AIR CLEANER IN LEFT AFT AIRSTAIRS LEAKING.  TIGHTENED CLAMP PER STANDARD MAINT PRACTICES.  RAN APU PER JET RUN HDBK, NO LEAKS NOTED.
